# SDR 2004FA0000132

- Difficulty date: January 16, 2004
- Submitted: January 27, 2004
- Operation: General aviation
- Aircraft: N8227V
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8018085
- Engine: Lyc IO360C1C6
- Propeller: Mcauly 2D34C215
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 303770
- Part serial: 00365
- Condition: Failed
- Location: Turn Coordinator
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

TURN COORDINATOR UNIT FAILED DURING IFR CONDITIONS.  PROBLEM SEEMS TO BE INTERMITTENT BECAUSE AFTER LANDING, UNIT WORKED AND CONTINUED FOR DURATION OF FLIGHT (VFR) FROM FCH TO FYI (FAT).  (WP17200402720)
